MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION GO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION GO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSGH
Medical Device Problem Codes Contamination (1120); Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted about the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient has alleged visualization of particles.There was no report of serious patients, harm or injury.There was no medical intervention required by the patient.The device was returned to the manufacturer's product investigation laboratory for investigation.During investigation the manufacturer observed an unknown white dust-like contamination on the cpap seal along with some small black hairs/fibers.During investigation the manufacturer observed a tiny piece of unknown black contamination, inconsistent with sound abatement foam, and a few tiny black hairs/fibers in the bottom of the blower box.A keratin-like substance was observed on the blower box outlet.Evidence of sound abatement foam degradation/breakdown was not observed.The manufacturer used a fitt (foam integrity test tool) and could not confirm the presence of degraded sound abatement foam.The device's event logs were downloaded and reviewed by manufacturers.The manufacturer found no error codes.The manufacturer applied power to the device and verified airflow.The manufacturer concludes, there was no evidence of sound abatement foam degradation/breakdown and observed multiple contaminants and could not confirm the complaint or address the symptoms specified.

Brand Name
DREAMSTATION GO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23483730
Report Number2518422-2025-051530
Device Sequence Number9441069
Product Code BZD
UDI-Device Identifier00606959053861
UDI-Public(01)00606959053861
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSGH
Device Catalogue NumberDSGH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown